# SDR AALA20141206004

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN IS GOUGED & BENT ALONG THE LOWER AFT EDGE.  R & R DOOR SKIN IAW ESO 80174 PAGE 601E DATED 07/28/2010 & ESO 80174 PAGE 601 2 C 1 DATED 09/15/2010.
